MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ION NITRIDED BLADE; INSTRUMENT, CAST REMOVAL, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO ION NITRIDED BLADE; INSTRUMENT, CAST REMOVAL, AC-POWERED
Model Number 0940023000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported via the customer that, they observed a broken blade within their inventory.It was also reported that this event did not occur during a surgical procedure, and there was no patient involvement, no delay and no adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
The reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.Device not available for return.
 
Event or Problem Description

Brand Name
ION NITRIDED BLADE
Common Device Name
INSTRUMENT, CAST REMOVAL, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9318736
Report Number0001811755-2019-03758
Device Sequence Number559879
Product Code LGH
UDI-Device Identifier04546540132253
UDI-Public04546540132253
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0940023000
Device Catalogue Number0940023000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1